# SDR SWAA2022090148419

- Difficulty date: August 31, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 48,101 hours, 27,999 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS SIDE EMERGENCY EXIT FLOUR LIGHT INOP. / [01] OK TO CONTINUE PER MEL 33-2-03; SP1B.
